Repeated electoral competition over nonlinear income tax schedules
Georges Casamatta (),
Helmuth Cremer and
Philippe De Donder
Additional contact information
Georges Casamatta: LISA - Laboratoire « Lieux, Identités, eSpaces, Activités » (UMR CNRS 6240 LISA) - CNRS - Centre National de la Recherche Scientifique - Università di Corsica Pasquale Paoli [Université de Corse Pascal Paoli]
Post-Print from HAL
Date: 2010-10
References: Add references at CitEc
Citations: View citations in EconPapers (7)
Published in Social Choice and Welfare, 2010, 35 (4), pp.535-574. ⟨10.1007/s00355-010-0462-9⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Repeated electoral competition over nonlinear income tax schedules (2010) 
Working Paper: Repeated electoral competition over non-linear income tax schedules (2008) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-02438116
DOI: 10.1007/s00355-010-0462-9
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().